Determination of guaranteed estimates of state and parameter
Doklady Akademii Nauk, Tome 288 (1986) no. 3, pp. 567-570
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_3_a12,
author = {V. M. Kuntsevich},
title = {Determination of guaranteed estimates of state and parameter},
journal = {Doklady Akademii Nauk},
pages = {567--570},
year = {1986},
volume = {288},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_3_a12/}
}
V. M. Kuntsevich. Determination of guaranteed estimates of state and parameter. Doklady Akademii Nauk, Tome 288 (1986) no. 3, pp. 567-570. http://geodesic.mathdoc.fr/item/DAN_1986_288_3_a12/